Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Solvability for a Coupled System of Fractional p-Laplacian Differential Equations at Resonance

Solvability for a Coupled System of Fractional $p$-Laplacian Differential Equations at Resonance

Year:    2017

Author:    Hui Zhou, Zongfu Zhou, LiPing Wang

Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 33–52

Abstract

In this paper, by using the coincidence degree theory, the existence of solutions for a coupled system of fractional p-Laplacian differential equations at resonance is studied. The result obtained in this paper extends some known results. An example is given to illustrate our result.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.13447/j.1674-5647.2017.01.05

Communications in Mathematical Research , Vol. 33 (2017), Iss. 1 : pp. 33–52

Published online:    2017-01

AMS Subject Headings:    Global Science Press

Copyright:    COPYRIGHT: © Global Science Press

Pages:    20

Keywords:    p-Laplacian coincidence degree existence fractional differential equation boundary value problem

Author Details

Hui Zhou Email

Zongfu Zhou Email

LiPing Wang Email